CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
From conjugacy classes in the Weyl group to semisimple conjugacy classes 期刊论文
PURE AND APPLIED MATHEMATICS QUARTERLY, 2021, 卷号: 17, 期号: 4, 页码: 1159-1189
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Algebraic groups  Weyl groups  elliptic conjugacy classes  semisimple conjugacy classes  
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:59/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components  
A geometric interpretation of Newton strata 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2020, 卷号: 26, 期号: 1, 页码: 16
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
p-Adic groups  Newton decomposition  sigma-Conjugacy classes  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
20G25  14G35  
On the mu-ordinary locus of a Shimura variety 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 321, 页码: 513-528
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
Shimura varieties  mu-ordinary loci